Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 24, 2021 Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i6.70
pages 591-596

Two-Dimensional Viscous Incompressible Flows in a Porous Medium

Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA
S. Islam
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
Q. K. Ghori
Department of Mathematics, COMSATS Institute of Information Technology, 30 H-8/1, Islamabad Pakistan

RESUMO

This paper studies two-dimensional incompressible viscous flows in a porous medium under the assumption that viscosity coefficient in the Brinkman modification of Darcy's law is constant. The equations of motion are linearized by taking the local vorticity to be proportional to stream function perturbed by uniform stream. Some new classes of exact analytical solutions of the linearized equations are obtained for both steady and unsteady flows.


Articles with similar content:

Few Exact Solutions of Non-Newtonian Fluid in Porous Medium with Hall Effect
Journal of Porous Media, Vol.11, 2008, issue 7
S. Islam, Muhammad Raheel Mohyuddin, Chaoying Zhou
STEADY INCOMPRESSIBLE FLOWOF A COUPLE STRESS FLUID IN A POROUS MEDIUM
Journal of Porous Media, Vol.14, 2011, issue 5
X. J. Ran, Abdul Majeed Siddiqui, S. Islam, Q. K. Ghori
STEADY FLOW OF A FOURTH GRADE FLUID IN A POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 1
Muhammad Sajid, Saima Noreen
Some Exact Solutions of 2D Steady Flow of an Incompressible Viscous Fluid through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 6
Abdul Majeed Siddiqui, Q. K. Ghori, A. Zeb
HYDROMAGNETIC ROTATING FLOWS OF AN OLDROYD-B FLUID IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Ilyas Khan, Kamran Fakhar, Muhammad Imran Anwar